# SDR QXEA2024071900175

- Difficulty date: July 19, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 18,373 hours, 12,039 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115EF
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR RED ARROW PLACARD, PARTIALLY MISSING. REMOVED FROM SERVICE. R&R RED VERTICAL ARROW PLACARD ON R2 DOOR REF E175 MCN E110019-01 ISSUE 01. RETURNED TO SERVICE.
